Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on curvature and Betti numbers


Author: H. Guggenheimer
Journal: Proc. Amer. Math. Soc. 2 (1951), 867-870
MSC: Primary 53.0X
MathSciNet review: 0045437
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Curvature and Betti numbers, Ann. of Math. (2) 49 (1948), 379–390. MR 0025238
  • [2] S. Bochner, Curvature and Betti numbers. II, Ann. of Math. (2) 50 (1949), 77–93. MR 0029252
  • [3] Beno Eckmann and Heinrich Guggenheimer, Sur les variétés closes à métrique hermitienne sans torsion, C. R. Acad. Sci. Paris 229 (1949), 503–505 (French). MR 0031816
  • [4] Charles Ehresmann, Sur la théorie des espaces fibrés, Topologie algébrique, Colloques Internationaux du Centre National de la Recherche Scientifique, no. 12, Centre de la Recherche Scientifique, Paris, 1949, pp. 3–15 (French). MR 0035021
  • [5] H. Guggenheimer, Über komplex-analytische Mannigfaltigkeiten mit Kählerscher Metrik, Comment. Math. Helv. 25 (1951), 257–297 (German). MR 0046738
  • [6] W. V. D. Hodge, The theory and applications of harmonic integrals, Cambridge, at the University Press, 1952. 2d ed. MR 0051571
  • [7] H. Hopf, Zur Topologie der komplexen Mannigfaltigkeiten, Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, 1948, pp. 167–185 (German). MR 0023054

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045437-7
Article copyright: © Copyright 1951 American Mathematical Society